Alert archive / Arkansas / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 21, NWS Little Rock, AR

January 10, 20207 counties in Arkansas

NWS Little Rock, AR issued this severe thunderstorm warning at Jan 10, 2020, 11:44 PM CST for 7 counties in Arkansas. It was in force for 46 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jan 10, 2020, 11:44 PM CST (05:44 UTC)
Expired
Jan 11, 2020, 12:30 AM CST
In force
46 min
Issued by
NWS Little Rock, AR
Area
Storm-based polygon
Tornado
Possible
Hail
0.75 in
Wind
60.0 mph

Counties Faulkner County, AR, Grant County, AR, Hot Spring County, AR, Jefferson County, AR, Lonoke County, AR, Pulaski County, AR, Saline County, AR

The radar

The Little Rock radar (KLZK), 29 km from the middle of the area, began a volume at 05:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jan 10, 11:59 PM CSTTSTM WND DMG2 N Sylvan Hills, ARA TREE LIMB WAS BLOWN DOWN.
Jan 11, 12:39 AM CSTTSTM WND DMGCenter Grove, ARCORRECTION: SPOTTER LOCATED ALONG HWY 270 BETWEEN SHERIDAN AND WHITE HALL. REPORTS STRONG WINDS THREW AN ANCHORED CARPORT AGAINST THEIR HOME.
Jan 11, 12:39 AM CSTTSTM WND DMGCenter Grove, ARSPOTTER LOCATED ALONG HWY 27 BETWEEN SHERIDAN AND WHITE HALL. REPORTS STRONG WINDS THREW AN ANCHORED CARPORT AGAINST THEIR HOME.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 15 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jan 10, 5:34 PM CSTTornado WatchSPC11 hr

The nearest sounding before it

Little Rock, AR (KLZK), launched 00:00Z, 5.7 hours before the alert went out and 223 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 00:00Z on 2020-01-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 346 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 00:00Z on 2020-01-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 341 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
346 J/kg
Mixed-layer CIN
-25 J/kg
Mixed-layer LCL
532 m above ground
0-6 km bulk shear
58 kt
0-1 km storm-relative helicity
341 m²/s²
0-3 km storm-relative helicity
385 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.2

Open this sounding in Storm Lab

The text

As transmitted.

518 
WUUS54 KLZK 110544
SVRLZK
ARC045-053-059-069-085-119-125-110630-
/O.NEW.KLZK.SV.W.0021.200111T0544Z-200111T0630Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Little Rock AR
1144 PM CST Fri Jan 10 2020

The National Weather Service in Little Rock has issued a

* Severe Thunderstorm Warning for...
  West central Lonoke County in central Arkansas...
  Northern Grant County in central Arkansas...
  Southwestern Faulkner County in central Arkansas...
  Northwestern Jefferson County in southeastern Arkansas...
  Eastern Saline County in central Arkansas...
  Northeastern Hot Spring County in southwestern Arkansas...
  Pulaski County in central Arkansas...

* Until 1230 AM CST.

* At 1143 PM CST, severe thunderstorms were located along a line
  extending from near Maumelle to near Otter Creek to Traskwood to
  near Malvern, moving east at 25 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Little Rock...                    North Little Rock...
  Benton...                         Sherwood...
  Jacksonville...                   West Little Rock...
  Maumelle...                       Bryant...
  Malvern...                        Downtown Little Rock...
  Sheridan...                       North Little Rock Airport...
  Southwest Little Rock...          Haskell...
  Shannon Hills...                  Wrightsville...
  Argenta...                        Redfield...
  Rockport...                       Traskwood...

This includes the following highways...
 Interstate 30 between mile markers 102 and 142.
 Interstate 40 between mile markers 142 and 167.
 Interstate 430 between mile markers 1 and 12.
 Interstate 530 between mile markers 1 and 21.
 Interstate 630 between mile markers 1 and 7.
 Interstate 440 between mile markers 1 and 14.
 US Highway 67 between mile markers 1 and 9.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 200 AM CST for central,
southeastern and southwestern Arkansas.

For your protection move to an interior room on the lowest floor of a
building.

Intense thunderstorm lines can produce brief tornadoes and widespread
significant wind damage. Although a tornado is not immediately
likely, it is best to move to an interior room on the lowest floor of
a building. These storms may cause serious injury and significant
property damage.

&&

LAT...LON 3487 9200 3463 9204 3442 9219 3425 9233
      3429 9289 3448 9275 3467 9263 3490 9258
TIME...MOT...LOC 0543Z 278DEG 21KT 3486 9245 3466 9248 3448 9266 3430
9280

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
 
$$

44
1 follow-up statement
565 
WWUS54 KLZK 110614
SVSLZK

Severe Weather Statement
National Weather Service Little Rock AR
1214 AM CST Sat Jan 11 2020

ARC045-110624-
/O.CAN.KLZK.SV.W.0021.000000T0000Z-200111T0630Z/
Faulkner AR-
1214 AM CST Sat Jan 11 2020

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN FAULKNER COUNTY
IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 600 AM CST for central,
southeastern and southwestern Arkansas.

LAT...LON 3487 9200 3463 9204 3442 9219 3425 9233
      3428 9269 3446 9259 3465 9245 3489 9243
TIME...MOT...LOC 0614Z 263DEG 37KT 3484 9212 3465 9224 3448 9232 3428
9246

$$

ARC053-059-069-085-119-125-110630-
/O.CON.KLZK.SV.W.0021.000000T0000Z-200111T0630Z/
Lonoke AR-Grant AR-Jefferson AR-Saline AR-Hot Spring AR-Pulaski AR-
1214 AM CST Sat Jan 11 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 AM CST
FOR WEST CENTRAL LONOKE...NORTHERN GRANT...NORTHWESTERN JEFFERSON...
SOUTHEASTERN SALINE...EASTERN HOT SPRING AND SOUTHEASTERN PULASKI
COUNTIES...

At 1214 AM CST, severe thunderstorms were located along a line
extending from near Jacksonville to near Ironton to near Cane Creek
to near Sheridan, moving east at 40 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Little Rock...                    North Little Rock...
Sherwood...                       Jacksonville...
West Little Rock...               Maumelle...
Bryant...                         Downtown Little Rock...
Sheridan...                       North Little Rock Airport...
Southwest Little Rock...          Shannon Hills...
Wrightsville...                   Argenta...
Redfield...                       Tull...
Prattsville...                    Poyen...
Otter Creek...                    Cane Creek...

This includes the following highways...
 Interstate 30 between mile markers 126 and 142.
 Interstate 40 between mile markers 143 and 167.
 Interstate 430 between mile markers 1 and 12.
 Interstate 530 between mile markers 1 and 21.
 Interstate 630 between mile markers 1 and 7.
 Interstate 440 between mile markers 1 and 14.
 US Highway 67 between mile markers 1 and 9.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 600 AM CST for central,
southeastern and southwestern Arkansas.

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with these storms, and flash
flooding may occur. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3487 9200 3463 9204 3442 9219 3425 9233
      3428 9269 3446 9259 3465 9245 3489 9243
TIME...MOT...LOC 0614Z 263DEG 37KT 3484 9212 3465 9224 3448 9232 3428
9246

HAIL...<.75IN
WIND...60MPH
 
$$

44

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Little Rock, AR wrote its last area forecast discussion before this severe thunderstorm warning went out at Jan 10, 11:35 PM CST, 9 minutes earlier.

Area forecast discussion, Jan 10, 11:35 PM CST, 9 minutes before
Area Forecast Discussion
National Weather Service Little Rock AR
1135 PM CST Fri Jan 10 2020

.AVIATION...11/06Z TAF CYCLE

For the 06Z TAFs, no major changes expected regarding the ongoing
TSRA, and mix of MVFR/IFR CIGS and VIS. As of 06Z, the line of
storms have cleared Nrn terminals, with gusty W/Nwrly winds of up
to 20 kts possible behind the storms. Line of TSRA will continue
to move E/Nerly through the fcst area through the remainder of Fri
night/Sat morning, with remaining terminals being clear of TS by
sunrise Sat morning. Strong Wrly gusts up to 40kts will be
possible with the advancement of storms, with IFR CIGS/VIS. Wintry
precip will be possible across Nrn AR Sat morning before clearing
later Sat afternoon, with lingering -SHRA for the remainder of
Cntrl/Srn AR.

&&

.PREV DISCUSSION...(ISSUED 612 PM CST Fri Jan 10 2020)
AVIATION...11/00Z TAF CYCLE

For the 00Z TAFs, expect widespread MVFR conditions, rapidly
deteriorating to IFR after 11/00Z at all terminals. A progressive
line of RA/TSRA are expected to move from W to E through the fcst
area late Fri night through early Sat morning. Strong W/Nwrly
winds of 20 kts, with gusts up to 40 kts will be possible as the
line of storms moves through the state, with IFR VIS/CIGS
accompanying the line as well. Storms are expected to be clear of
AR late Sat morning, with SHRA remaining behind, and CIGS
improving to MVFR across Srn terminal sites through the end of the
period. In far N/Wrn AR, a wintry mix of precip including SN will
be possible, likely impacting Nrn terminals Sat after 16Z, and
tapering off by the end of the period.

PREV DISCUSSION...(ISSUED 235 PM CST Fri Jan 10 2020)
SHORT TERM...Today Through Sunday

It was a rainy start to the day across the Natural State with
showers and isolated thunderstorms persisting through the morning
hours. So far this afternoon, much of the state has seen a lull in
convection, with radar only showing widespread light rain showers.
However, to our west in Oklahoma, strong to severe thunderstorms
have initiated through the last few hours, and should continue
moving northeast into Arkansas through the evening and overnight
hours. Despite ongoing shower activity and overcast skies,
temperatures have warmed into the 60s and 70s statewide.
Additionally, moisture advection has increased dewpoint temperatures
across the state due to persistent deep southerly flow, which will
aid in precipitation chances through the next 24 hours.

Very strong southerly flow will continue across the region as an
intensifying vort max digs across the Southern Plains and heads
northeastward into Arkansas and Missouri. As the storm system
continues to approach the state, expect convection to increase
through the evening and afternoon hours. An associated cold front
will sweep eastward through Oklahoma and into Arkansas overnight and
early Saturday, with a line of strong to severe thunderstorms ahead
of it. This line of storms will pose a significant damaging wind
threat, with isolated tornadoes also possible. This is supported by
latest model guidance which suggests large amounts of wind shear (0-
1km SRH forecast to be around 300 to 400 m2/s2 and 0-3km SRH
forecast to near 400 to 500 m2/s2) and adequate instability (SBCAPE
around 500 to 1200 J/kg). Severe weather is especially likely across
the southern half of the state where convective parameters are the
most favorable. Additionally, any discrete convection ahead of the
main line expected tonight, could pose a hail threat.

Heavy rainfall is still expected with thunderstorms today and
tomorrow, resulting in the possibility of flash flooding and
worsened ongoing river flooding. Rich moisture moving into the
region from the south will help aid in high PWAT values near 1.5
to 1.8 inches through Saturday. Widespread rainfall amounts should
range from 2.5 to 3.5 inches, with higher isolated amounts up to
4 inches possible, especially across the western and central
portions of the state.

As the strong cold front mentioned above sweeps into the state on
Saturday, expect strong winds with gusts up to 30 to 40 mph
intermittently. Temperatures will also drop rapidly into the 30s and
40s by the late afternoon hours. This cause chances for wintry
precipitation as lingering rain showers transition gradually into
snow. Snowfall amounts should stay around an inch or less, and
primarily fall across the northwest half of the state. Impacts
should remain minor, however overpasses, bridges, and other elevated
surfaces could become slick. Trace amounts of ice are also possible
across the far northwest.

More tranquil weather will return on Sunday, with highs in the upper
40s and 50s and lows in the 20s and 30s.

LONG TERM...Sunday Night Through Friday

Long term periods will largely be controlled by lackluster longwave
flow (not flat, but not amplified). Several surface systems will
remain in the vicinity of the area, which will keep precipitation
chances elevated and temperatures within a few degrees of average
(mostly). Highest rain chances will come late in the period as upper
trough digs down into the plains, and a more potent surface system
pushes in. Could be some strong storms/heavy rain with this
particular system, but there's too much uncertainty this far out for
any specificity.

&&

.LZK Watches/Warnings/Advisories...
Flash Flood Watch until 6 AM CST Saturday FOR Arkansas-Baxter-
Boone-Bradley-Calhoun-Clark-Cleburne-Cleveland-Conway-Dallas-
Desha-Drew-Faulkner-Fulton-Garland-Grant-Hot Spring-Independence-
Izard-Jackson-Jefferson-Johnson-Lawrence-Lincoln-Logan-Lonoke-
Marion-Monroe-Montgomery-Newton-Ouachita-Perry-Pike-Polk-Pope-
Prairie-Pulaski-Randolph-Saline-Scott-Searcy-Sharp-Stone-Van
Buren-White-Woodruff-Yell.

Wind Advisory until noon CST Saturday FOR Arkansas-Desha-Drew-
Jackson-Lawrence-Monroe-Randolph-Woodruff.

&&

Aviation...GREEN
Hazardous weather outlook, Jan 10, 7:45 AM CST, 15 hours 59 minutes before
Hazardous Weather Outlook...Updated
National Weather Service Little Rock AR
745 AM CST Fri Jan 10 2020

ARZ003>008-012>017-021>025-030>034-037>047-052>057-062>069-111100-
Boone-Marion-Baxter-Fulton-Sharp-Randolph-Newton-Searcy-Stone-Izard-
Independence-Lawrence-Johnson-Pope-Van Buren-Cleburne-Jackson-Logan-
Conway-Faulkner-White-Woodruff-Scott-Yell-Perry-Polk-Montgomery-
Garland-Saline-Pulaski-Lonoke-Prairie-Monroe-Pike-Clark-Hot Spring-
Grant-Jefferson-Arkansas-Dallas-Cleveland-Lincoln-Desha-Ouachita-
Calhoun-Bradley-Drew-
745 AM CST Fri Jan 10 2020

This Hazardous Weather Outlook is for a Large Part of Arkansas.

.DAY ONE...Today and Tonight

Showers and isolated thunderstorms remain in the forecast today.
That will be followed by an outbreak of severe weather and a
significant heavy rain event tonight and through the early morning
hours Saturday.

A large storm system approaching from the southern Plains will be
responsible for the active pattern. Thunderstorms will begin
developing in eastern Oklahoma and eastern Texas by late this
afternoon, and will remain in place through the evening awaiting the
arrival of the system. Once the system nears, a line of storms will
kick to the east and move through Arkansas tonight.

The incoming line of storms will likely bring widespread severe
weather to the region. The main concern will be damaging winds, and
there may be a few tornadoes as well. Where wind damage occurs,
gusts may be hurricane force or higher.

Ahead of the line, some data is indicating scattered thunderstorms
in southwest Arkansas this evening. This will be monitored very
closely, as storms such as these will have the potential to
spawn tornadoes.

Storms overnight will produce torrential downpours. Two to more than
three inches of rain is expected to dump in much of the state. Given
that vegetation is dormant and not consuming much ground water,
downpours will runoff quickly, and this will increase the flash
flood potential.

This event will also feature windy conditions. South to southeast
winds at 10 to 20 mph today will increase to 20 to 30 mph tonight
before shifting to the northwest. Gusts could reach 40 mph in
portions of eastern Arkansas.

.DAYS TWO THROUGH SEVEN...Saturday Through Thursday

Precipitation will gradually taper off on Saturday as colder air
filters into Arkansas. Lingering light rain will change to light
snow in the Ozark Mountains of the northwest. Some spots could pick
up a half inch to an inch of snow, mainly on grassy areas. Roads
will remain wet, with icy patches possible Saturday night as
temperatures drop below freezing.

.Spotter Information Statement...

Spotter activation may be needed tonight and early Saturday.

&&

Visit NWS Little Rock on the web. Go to https://weather.gov/lzk.

46

In the hours before

Local storm report, Jan 10, 8:24 PM CST, 3 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
824 PM CST FRI JAN 10 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0750 PM     TSTM WND DMG     1 ENE PARIS             35.29N  93.72W
01/10/2020                   LOGAN              AR   EMERGENCY MNGR

            SPOTTER REPORT OF DOWNED POWER LINES NORTH OF HWY 22.

&&

EVENT NUMBER LZK2000001

232
Local storm report, Jan 10, 8:42 PM CST, 3 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
842 PM CST FRI JAN 10 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0754 PM     TORNADO          1 SSW PRAIRIE VIEW      35.31N  93.52W
01/10/2020                   LOGAN              AR   EMERGENCY MNGR

            FIREFIGHTERS REPORT POWER LINES DOWN ACROSS HWY 109
            BETWEEN PRAIRIE VIEW AND MIDWAY.

&&

EVENT NUMBER LZK2000002

232
Local storm report, Jan 10, 9:18 PM CST, 2 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
918 PM CST FRI JAN 10 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0740 PM     TORNADO          CORLEY                  35.21N  93.63W
01/10/2020                   LOGAN              AR   EMERGENCY MNGR

            REPORT OF HOME DESTROYED, FAMILY WAS UNINJURED BECAUSE
            THEY WERE IN STORM SHELTER.

&&

EVENT NUMBER LZK2000003

232
Local storm report, Jan 10, 9:22 PM CST, 2 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
922 PM CST FRI JAN 10 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0753 PM     TORNADO          MIDWAY                  35.29N  93.53W
01/10/2020                   LOGAN              AR   EMERGENCY MNGR

            TRAILER HOME DESTROYED.

&&

EVENT NUMBER LZK2000004

232

The office that day

Everything else NWS Little Rock, AR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 10, 7:06 PM CSTSevere Thunderstorm WarningLZKPolk39 min
Jan 10, 7:12 PM CSTSevere Thunderstorm WarningLZKLogan, Scott48 min
Jan 10, 7:23 PM CSTTornado WarningLZKMontgomery, Polk, Scott, Yell52 min
Jan 10, 7:27 PM CSTTornado WarningLZKLogan, Scott, Yell48 min
Jan 10, 7:40 PM CSTSevere Thunderstorm WarningLZKJohnson, Logan, Pope, Scott, Yell50 min
Jan 10, 7:53 PM CSTTornado Warning Considerable damage threatLZKJohnson, Logan52 min
Jan 10, 8:05 PM CSTSevere Thunderstorm WarningLZKBoone, Johnson, Newton, Pope55 min
Jan 10, 8:13 PM CSTSevere Thunderstorm WarningLZKLogan, Montgomery, Polk, Scott47 min
Jan 10, 8:22 PM CSTTornado WarningLZKJohnson, Logan, Yell24 min
Jan 10, 8:29 PM CSTSevere Thunderstorm WarningLZKJohnson, Logan, Newton, Perry, Pope, Scott and 1 more61 min
Jan 10, 8:31 PM CSTTornado WarningLZKJohnson, Newton, Pope, Searcy26 min
Jan 10, 8:46 PM CSTSevere Thunderstorm WarningLZKBaxter, Boone, Conway, Marion, Newton, Pope and 3 more59 min
Jan 10, 8:53 PM CSTSevere Thunderstorm WarningLZKGarland, Montgomery, Perry, Polk, Scott, Yell52 min
Jan 10, 9:09 PM CSTSevere Thunderstorm WarningLZKConway, Faulkner, Perry, Pope, Pulaski, Van Buren and 1 more66 min
Jan 10, 9:28 PM CSTSevere Thunderstorm WarningLZKPerry, Pope, Yell32 min
Jan 10, 9:40 PM CSTSevere Thunderstorm WarningLZKClark, Garland, Hot Spring, Montgomery, Perry, Pike and 3 more65 min
Jan 10, 9:40 PM CSTTornado WarningLZKConway, Pope, Yell14 min
Jan 10, 9:44 PM CSTSevere Thunderstorm WarningLZKBaxter, Cleburne, Conway, Fulton, Independence, Izard and 5 more46 min
Jan 10, 10:10 PM CSTSevere Thunderstorm WarningLZKClark, Hot Spring, Montgomery, Pike65 min
Jan 10, 10:11 PM CSTSevere Thunderstorm WarningLZKCleburne, Conway, Faulkner, Perry, Pope, Pulaski and 2 more64 min
Jan 10, 10:15 PM CSTTornado WarningLZKBaxter, Fulton8 min
Jan 10, 10:23 PM CSTFlash Flood WarningLZKConway, Johnson, Logan, Newton, Pope, Searcy and 2 more3 hr
Jan 10, 10:29 PM CSTFlash Flood WarningLZKGarland, Logan, Montgomery, Pike, Polk, Scott and 1 more3 hr
Jan 10, 10:29 PM CSTSevere Thunderstorm WarningLZKCleburne, Fulton, Independence, Izard, Lawrence, Randolph and 3 more61 min
Jan 10, 10:44 PM CSTSevere Thunderstorm WarningLZKClark, Faulkner, Garland, Grant, Hot Spring, Montgomery and 3 more61 min
Jan 10, 10:45 PM CSTFlash Flood WarningLZKClark, Conway, Garland, Hot Spring, Montgomery, Perry and 6 more4 hr
Jan 10, 10:55 PM CSTSevere Thunderstorm WarningLZKIzard, Searcy, Stone, Van Buren35 min
Jan 10, 11:03 PM CSTSevere Thunderstorm WarningLZKClark, Dallas, Hot Spring, Ouachita57 min
Jan 10, 11:05 PM CSTSevere Thunderstorm WarningLZKCleburne, Conway, Faulkner, Independence, Lonoke, Perry and 3 more55 min
Jan 10, 11:14 PM CSTTornado WarningLZKPulaski, Saline6 min
Jan 10, 11:30 PM CSTSevere Thunderstorm WarningLZKIndependence, Jackson, Lawrence, Randolph, Sharp60 min
Jan 10, 11:51 PM CSTSevere Thunderstorm WarningLZKClark, Cleveland, Dallas, Grant, Hot Spring, Ouachita54 min
Jan 11, 12:03 AM CSTFlash Flood WarningLZKCleburne, Conway, Faulkner, Garland, Independence, Lonoke and 5 more3 hr
Jan 11, 12:08 AM CSTSevere Thunderstorm WarningLZKCleburne, Independence, Jackson, Lonoke, Prairie, Pulaski and 2 more67 min
Jan 11, 12:32 AM CSTFlash Flood WarningLZKCleveland, Dallas, Grant, Hot Spring, Jefferson, Saline3 hr
Jan 11, 12:33 AM CSTSpecial Weather StatementLZKGrant, Jefferson, Lonoke, Prairie42 min
Jan 11, 12:39 AM CSTSevere Thunderstorm WarningLZKArkansas, Cleveland, Dallas, Grant, Jefferson, Lincoln and 4 more51 min
Jan 11, 12:44 AM CSTSevere Thunderstorm WarningLZKBradley, Calhoun, Cleveland, Dallas, Lincoln, Ouachita46 min
Jan 11, 1:17 AM CSTSevere Thunderstorm WarningLZKIndependence, Jackson, Lawrence, Lonoke, Monroe, Prairie and 3 more58 min
Jan 11, 1:29 AM CSTSevere Thunderstorm WarningLZKArkansas, Cleveland, Desha, Jefferson, Lincoln, Lonoke and 2 more61 min
Jan 11, 1:31 AM CSTSevere Thunderstorm WarningLZKBradley, Calhoun, Cleveland, Dallas, Desha, Drew and 2 more59 min
Jan 11, 2:15 AM CSTSevere Thunderstorm WarningLZKArkansas, Monroe, Prairie, Woodruff45 min
Jan 11, 2:28 AM CSTSevere Thunderstorm WarningLZKArkansas, Desha, Jefferson, Lincoln, Monroe, Prairie62 min
Jan 11, 2:31 AM CSTSevere Thunderstorm WarningLZKBradley, Calhoun, Cleveland, Desha, Drew, Lincoln59 min
Jan 11, 2:38 AM CSTFlash Flood WarningLZKArkansas, Bradley, Calhoun, Cleveland, Drew, Jefferson and 3 more3 hr
Jan 11, 3:00 AM CSTSevere Thunderstorm WarningLZKArkansas, Monroe, Prairie30 min
Jan 11, 3:03 AM CSTAreal Flood WarningLZKCleburne, Faulkner, Independence, Jackson, Lonoke, Pulaski and 2 more3 hr
Jan 11, 3:30 AM CSTSevere Thunderstorm WarningLZKDesha45 min
Jan 11, 8:16 AM CSTRiver Flood WarningLZKBradley, Calhoun, Union9 days
Jan 11, 9:32 AM CSTRiver Flood WarningLZKIzard, Stone22 hr
Jan 11, 9:46 AM CSTRiver Flood WarningLZKPrairie, White, Woodruff63 days
Jan 11, 9:46 AM CSTRiver Flood WarningLZKPrairie112 days
Jan 11, 9:46 AM CSTRiver Flood WarningLZKArkansas, Monroe171 days
Jan 11, 9:51 AM CSTRiver Flood WarningLZKYell58 hr
Jan 11, 10:02 AM CSTRiver Flood WarningLZKYell24 hr
Jan 11, 10:29 AM CSTRiver Flood WarningLZKIndependence, Jackson72 hr

Nearby

Severe Thunderstorm Warnings in Arkansas, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.